# SDR SWAA2022031080639

- Difficulty date: March 6, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737*
- Aircraft serial: 32543
- Aircraft time: 47,760 hours, 28,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR OVER WING EMERGENCY EXIT LIGHTS INOP / [01] REMOVED AND REPLACED #1 POSITION BATTERY POWER SUPPLY AND FUSES IAW AMM 33-51-06. OPS CHECK GOOD  REMOVED AND REPLACED #2 POSITION CHARGER ASSY IAW AMM 33-51-06. OPS CHECK GOOD
